# SDR CA190424004

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 70067A010001
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) RH PACK FAULT - R PACK OVERHEAT   AFTER POWER UP ACFT WITH APU WE COULD HEAR A RUMBLE NOISE IN THE MID-CABIN ON THE RIGHT SIDE.  THEN: R PACK FAIL/R PACK OVHT ON THE EICAS WITH: 21 R PACK OVHT - R PACK INOP ON THE INFO PAGE  RH ACM REPLACED. (TC# 20190424004)
